# SDR 01FDEA00724

- Difficulty date: August 13, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BS 344, LBL 12, WL 208. REMOVED AND REPLACED WEB PER EA 7-5310-59259.
